# SDR IPXA2016012498306

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 49,371 hours, 15,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587681
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL, POSITION P7L HAS AREA OF DELAMINATION.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
